Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on intersection of lower semicontinuous multifunctions

Authors: Alojzy Lechicki and Andrzej Spakowski
Journal: Proc. Amer. Math. Soc. 95 (1985), 119-122
MSC: Primary 54C60; Secondary 46N05, 90C48
MathSciNet review: 796459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {F_1}$ and $ {F_2}$ be closed and convex valued multifunctions from a topological space $ X$ to a normed space $ Y$. Assume that the multifunctions are lower semicontinuous at $ {x_0}$. We proof that the intersection multifunction $ F = {F_1} \cap {F_2}$ is lower semicontinuous at $ {x_0}$ provided $ F({x_0})$ is bounded and has nonempty interior.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C60, 46N05, 90C48

Retrieve articles in all journals with MSC: 54C60, 46N05, 90C48

Additional Information

PII: S 0002-9939(1985)0796459-2
Keywords: Multifunction, lower semicontinuity, intersection of multifunctions
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia